# SDR ASOA03236

- Difficulty date: May 27, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051204
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, A BURNING ODOR OCCURRED IN THE CABIN AND THE RT PACK BECAME INOPERATIVE.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE ACM INCLUDING THE CLAMPS ON THE TWO BELLOWS OF THE HEAT EXCHANGER.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
